Jump to content

Improvement time with Midodrine?


Recommended Posts

Hi to everyone,

I've started taking midodrine at 2.5 mg, 3x a day for about 3 days now. I'm wondering, generally do you notice an improvement in all symptoms that are going to improve pretty much right away or do some improve right away and others take a longer while to notice? I'm asking because I've noticed the racing heartbeat after I stand up has already improved, but some things, like my cognitive symptoms seem to have changed but not in a way that is better. Let me try to explain (sorry its hard for me to to try and characterize one way of not being able to think from another.), usually with my CFS, or possibly POTS, symptoms its hard for me to think as if the your consciousness is filled with static, and its harder to focus on the thoughts you want to, and it also seems like those thoughts themselves are weaker, like, to continue the radio analogy, the signal is also weaker. Now that I'm taking the midodrine it seems like there is no "static" but I can't access or tune into the part of my mind that is capable of extended rational thoughts (can't find the "signal"), almost like my consciousness is not connecting with my short term memory or processing memory or something to that nature.

I know i've articulated this symptom badly, but did anyone have anything simalar to this at onset of using midodrine, and know if it means it just won't work for cognitive symptoms? Or if these effects will go away and it will work eventually?

Thanks! Sorry if any of the questions are thoughtless :P ( I do believe in "thoughtless" questions).

Sincerely,

john

Link to comment
Share on other sites

Hi

I also love midodrine. Definitely helped pretty much right away for my brain fog. I've been trying to record a music cd, without the midodrine I'm totally spaced out and can't focus well enough to hit the right guitar strings. Having said that, I still have better days and worse days, I think my dosage needs to be adjusted, my doc tells me I've built up a tolerance, so I need to do something like 2 months on and 2 weeks off. Even so, I think I need a stronger dose. Maybe same goes for you, I would speak to doc about taking a little more in the am dose to see what happens.

Ariella

Link to comment
Share on other sites

  • 2 weeks later...

Thank-you Ernie and ariella,

I found out another drug, flagyl, I was taking also stimulates the sympathetic nervous system so now i'm thinking the fact that my reaction to midodrine was so "strange" may have had something to do with taking this drug (an antibiotic of all things!) also. I'll probably try the midodrine again a little while after I come of this drug. Thanks much for your kind replies, & sorry I took so long to respond! I was run down with school and finals,... too stupid to accept that with this mind i probably can never be of any use to all those wonderful, courageous, people who suffer daily with debilititating diseases like this and CFS/Fibro & many others, so I stayed in school, :)

john

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...